# SDR AALA201612059013

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 8,327 hours, 3,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE GATE, ALL DOORS CLOSED AND CIDS PANEL STATED TO CHECK THE L4 DOOR PRESSURE. MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE IAW 52-10-00.
